Advanced Search
Article Contents
Article Contents

Global existence of solutions for the thermoelastic Bresse system

Abstract Related Papers Cited by
  • In this paper, using the semigroup approach, we obtain the global existence of solutions for linear (nonlinear) homogeneous (nonhomogeneous) thermoelastic Bresse System.
    Mathematics Subject Classification: Primary: 76B03; Secondary: 76W05.


    \begin{equation} \\ \end{equation}
  • [1]

    J. A. C. Bresse, Cours de Méchanique Appliquée, Mallet Bachelier, 1859.doi: 10.3934/krm.2011.4.901.


    C. M. Dafermos, On the existence and the asymptotic stability of solution to the equations of linear thermoelasticity, Arch. Rational Mech. Anal., 29 (1968), 247-271.doi: 10.1016/j.anihpc.2013.04.006.


    C. M. Dafermos, Asymptotic stability in viscoelascity, Arch. Rational Mech. Anal., 37 (1970), 297-308.


    C. M. Dafermos, An abstract Volterra equation with applications to linear viscoelascity, J. Differential Equations, 7 (1990), 554-569.


    R. H. Fabiano and K. Ito, Semigroup theory and numerical approximation for equations arising in linear viscoelascity, SIAM J. Math. Anal., 21 (1990), 374-393.doi: 10.1002/cpa.3160360506.


    L. H. Fatori and J. E. Muñoz Rivera, Rates of decay to weak thermoelastic Bresse system, IMA J. Appl. Math., 75 (2010), 881-904.doi: 10.3934/dcds.2004.10.543.


    S. W. Hansen, Exponential energy decay in a linear thermoelastic rod, J. Math. Anal. Appl., 167 (1992), 429-442.doi: 10.1016/j.jfa.2005.06.009.


    F. L. Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces, Ann. Differential Equations, 1 (1985), 43-56.doi: 10.1007/s10255-012-0175-1.


    K. Liu and Z. Liu, On the type of $C_0$-semigroup associated with the abstract linear viscoelastic system, Z. angew. Math. Phys., 47 (1996), 1-15.doi: 10.3934/cpaa.2012.11.973.


    W. J. Liu, Partial exact controllability and exponential stability in higher dimensional linear thermoelascity, ESAIM: Control Optim. Calc. Var., 3 (1998), 23-48.doi: 10.3934/dcds.2005.12.881.


    W. J. Liu, The exponential stabilization of higher-dimensional linear system of thermoviscoelasticity, J. Math. Pures Appl., 77 (1998), 355-386.doi: 10.1016/j.anihpc.2006.03.014.


    Z. Liu and B. Rao, Energy decay rate of the thermoelastic Bresse system, Z. angew. Math. Phys., 60 (2009), 54-69.doi: 10.1007/s00033-009-0023-1.


    Z. Liu and S. Zheng, On the exponential stability of linear viscoelasticity and thermoviscoelasticity, Quart. Appl. Math., LIV (1996), 21-31.doi: 10.1016/j.na.2009.12.045.


    Z. Liu and S. Zheng, Semigroups Associated with Dissipative Systems, Research Notes in Mathematics, 389, Chapman & Hall/CRC, Boca Raton, FL, 1999.doi: 10.1515/form.2011.079.


    Z. Ma, Exponential stability and global attractors for a thermoelastic Bresse system, Adv. Difference Equations, 1 (2010), 1-17.doi: 10.1016/j.nonrwa.2011.07.055.


    S. A. Messaoudi and B. Said-Houari, Energy decay in a Timoshenko-type system of thermoelasticity of type III, J. Math. Anal. Appl., 348 (2008), 298-307.doi: 10.1016/j.jde.2009.09.020.


    J. E. Muñoz Rivera and H. D. Fernández Sare, Stability of Timoshenko systems with past history, J. Math. Anal. Appl., 339 (2008), 482-502.doi: 10.3934/dcds.2009.25.575.


    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, Berlin, Heidelbery, Tokyo, 1983.


    J. Prüss, On the spectrum of $C_0$-semigroups, Trans. Amer. Math. Soc., 284 (1984), 847-857.


    Y. Qin and Z. Ma, Global existence of the higher-dimensional linear system of thermoviscoelasticity, Preprint. doi: 10.1142/S0129167X12500279.


    Y. QinNonlinear Parabolic-Hyperbolic Coupled Systems and Their Attractors, Operator Theory, Advances and Applications, Vol. 184, Birkh\"auser, Basel-Boston-Berlin.


    Y. Qin, Universal attractor in $H^4$ for the nonlinear one-dimensional compressible Navier -Stokes equations, J. Differential Equations, 207 (2004), 21-72.doi: 10.1007/s002090100332.


    Y. Qin and J. E. Muñoz Rivera, Universal attractors for a nonlinear one-dimensional heat-conductive viscous real gas, Proc. Roy. Soc. Edinburgh, 132(A) (2002), 685-709.doi: 10.1155/2011/128614.


    Y. Qin, S. Deng and B. W. Schulze, Uniform compact attractors for a nonlinear non-autonomous equation of viscoelastisity, J. Partial Differential Equations, 22 (2009), 152-192.doi: 10.1186/1687-2770-2011-11.


    R. Racke, Y. Shibata and S. Zheng, Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity, Quart. Appl. Math., 4 (1993), 751-763.doi: 10.1002/mma.1510.


    R. Racke and J. E. Muñoz Rivera, Midly dissipative nonlinear Tymoshenko systems-Global existence and exponential stability, J. Math. Appl. Anal., 276 (2002), 248-278.


    Y. Shibata, Neumann problem for one-dimensional nonlinear thermoelascity, Banach Center Publication, 27 (1992), 457-480.


    M. Slemrod, Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional nonlinear thermoelascity, Arch. Rational Mech. Anal., 76 (1981), 97-133.


    S. P. Timoshenko, On the correction for shear of the differential equation for transverse vibrations of prismatic bars, Philosophical Magazine, 6 (1921), 744-746.


    X. Zhang and E. Zuazua, Decay of solutions of the system of thermoelasticity of type III, Comm. Contemp. Math., 5 (2003), 25-83.


    S. Zheng, Nonlinear Evolution Equations, Pitman Monogr. Survey. Pure Appl. Math., Vol. 133, CRC Press, USA, 2004.


    S. Zheng and Y. Qin, Maximal attractor for the system of one-dimensional polytropic viscous ideal gas, Quart. Appl. Math., 3 (2001), 579-599.


    S. Zheng and Y. Qin, Universal attractors for the Navier-Stokes equations of compressible and heat conductive fluids in bounded annular domains in $R^n$, Arch. Rational Mech. Anal., 160 (2001), 153-179.

  • 加载中

Article Metrics

HTML views() PDF downloads(131) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint